# SDR SWAA2022060200409

- Difficulty date: April 28, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453A1110
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOC. BTW BS 400 TO 420 LBL 21 UPPER AREA AT FWD CARGO COMPARTMENT 2022-223309 / [01] REPLACED STRAP LOC. BTW BS 400 TO 420 LBL 21 UPPER AREA AT FWD CARGO COMPARTMENT IAW DWG 453A1110 SHEET 7 AND SRM B737-700 51-10-02;[02] CERTIFIED WORK PERFORMED.
